Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 3, Pages 271-275
http://dx.doi.org/10.1155/S104895339300022X

On applications of Little's formula

Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 September 1992; Revised 1 March 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow, “On applications of Little's formula,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 3, pp. 271-275, 1993. https://doi.org/10.1155/S104895339300022X.